skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

STRATEGIC LEARNING AND THE TOPOLOGY OF SOCIAL NETWORKS

Mossel, Elchanan ; Sly, Allan ; Tamuz, Omer

Econometrica, 1 September 2015, Vol.83(5), pp.1755-1794 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Analytic Approach to Galileo’s Theorem on the Descent Time Along Two-Chord Paths in a Circle

Robert Mandl ; Thomas Pühringer ; Maximilian Thaler

The American Mathematical Monthly, 2012, Vol.119(6), pp.468-476 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Some hyperbolic concurrency results in the Poincaré disc

Barbu, Cătălin ; Pişcoran, Laurian-Ioan

Carpathian Journal of Mathematics, 1 January 2012, Vol.28(1), pp.9-15 [Periódico revisado por pares]

Texto completo disponível

4
Material Type:
Artigo
Adicionar ao Meu Espaço

Minimum Degree, Leaf Number, and Hamiltonicity

S. Mukwembi

The American Mathematical Monthly, 2013, Vol.120(2), pp.115-115 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Subdivision Using Angle Bisectors Is Dense in the Space of Triangles

Steve Butler ; Ron Graham

The American Mathematical Monthly, 2013, Vol.120(7), pp.622-630 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Crosscut Convex Quadrilaterals

Rick Mabry

Mathematics Magazine, 2011, Vol.84(1), pp.16-25 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

The Complex Geometry of Blaschke Products of Degree 3 and Associated Ellipses

Fujimura, Masayo

Filomat, 2017, Vol.31(1), pp.61-68 [Periódico revisado por pares]

Texto completo disponível

8
Material Type:
Artigo
Adicionar ao Meu Espaço

Complex Descartes Circle Theorem

Sam Northshield

The American Mathematical Monthly, 2014, Vol.121(10), pp.927-931 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

A Simple Direct Proof of Marden’s Theorem

Erich Badertscher

The American Mathematical Monthly, 2014, Vol.121(6), pp.547-548 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Multiplicative Subgroups of ℂ that Contain Regular Jordan Curves

Wijarn Sodsiri

Mathematics Magazine, 2014, Vol.87(5), pp.382-385 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (11.735)

Data de Publicação 

De até
  1. Antes de1959  (2.339)
  2. 1959Até1973  (1.771)
  3. 1974Até1988  (2.685)
  4. 1989Até2004  (3.784)
  5. Após 2004  (2.576)
  6. Mais opções open sub menu

Idioma 

  1. Japonês  (74)
  2. Alemão  (23)
  3. Espanhol  (20)
  4. Francês  (8)
  5. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.